# SDR AWXA200601594

- Difficulty date: August 31, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 26,353 hours, 10,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D31517317
- Part serial: 8158
- Condition: Broken
- Location: Evac Slide
- Part time: 26,353 hours, 10,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - R-2 DOOR SLIDE PRESS BOTTLE CABLE BROKEN.  REMOVED AND REPLACED R-2 DOOR SLIDE.
